Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
cm82391
Regular

Reged: 03/08/12
Posts: 48
Loc: Reno NV
Truvada/Reyataz/Norvir
      #262485 - 04/15/12 12:22 AM

I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin?

Post Extras: Remind Me!   Notify Moderator  
AIDS2HIV
Unregistered

Post deleted by Becky new
      #262506 - 04/16/12 09:26 AM



Post Extras: Remind Me!   Notify Moderator  
Pos_in_Thailand
Guardian

Reged: 02/01/11
Posts: 464
Loc: Thailand
Re: Truvada/Reyataz/Norvir new
      #262813 - 05/01/12 10:39 AM

Yes, report it - immediately!
How long have you been on it? Is this a recent cocktail switch, or have you been on the cocktail a while and are just now reacting to it in this way?

If it's the latter, try to have the doc rule out a reaction to something else too.

Post Extras: Remind Me!   Notify Moderator  
paulie_tx
Newbie

Reged: 05/06/12
Posts: 4
Re: Truvada/Reyataz/Norvir new
      #262926 - 05/06/12 12:47 PM

CALL your doctor "NOW"! I started Truvada/Norvir/Prezista last month....just started meds. In addition to the meds, I was placed on Bactrum (an antibiotic).

I broke out in hives about 2 weeks into the meds. Doc pulled me off the Bactrum, told me to take Benadryl, and call back in 24 hours....or go to ER if hives got worse/trouble breathing/etc.

I cleared up and have stayed off the Bactrum.


NOW, however, I have hypsersentsative skin/minor skin irritations (looks like heat rash) and slight jock itch. But it's managable. Doctor says my body is adjusting to the meds and the virus is "fighting back".....

Post Extras: Remind Me!   Notify Moderator  
BoyDave
Newbie

Reged: 07/22/12
Posts: 8
Loc: Mississippi Gulf Coast
Re: Truvada/Reyataz/Norvir new
      #264794 - 07/22/12 02:46 PM

I've been taking that combination for over four years so far....and no other than a little dizziness at first. I have experienced loss of bone and muscle mass...which means I have to take Calium and Vitamin D supplelments. It took breaking my right leg three times to figure that out....but other than that no other side effects.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2613

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3